Systematization of finite many-valued logics through the method of tableaux

Journal of Symbolic Logic 52 (2):473-493 (1987)
his paper presents a unified treatment of the propositional and first-order many-valued logics through the method of tableaux. It is shown that several important results on the proof theory and model theory of those logics can be obtained in a general way. We obtain, in this direction, abstract versions of the completeness theorem, model existence theorem (using a generalization of the classical analytic consistency properties), compactness theorem and Lowenheim-Skolem theorem. The paper is completely self-contained and includes examples of application to particular many-valued formal systems.
Keywords tabeau methods
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 13,048
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Marcello D'Agostino (1992). Are Tableaux an Improvement on Truth-Tables? Journal of Logic, Language and Information 1 (3):235-252.
Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #129,498 of 1,410,540 )

Recent downloads (6 months)

1 ( #178,988 of 1,410,540 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.